# SDR VNAA0308015

- Difficulty date: August 22, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 19,228 hours, 16,795 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A LAV SMOKE CAS MESSAGE AND DIVERTED TO CMH.  MAINTENANCE INSPECTED AND BLEW OUT THE LAV SMOKE DETECTOR WITH NITROGEN AND CLEANED THE CANNON PLUG IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
